# SDR AALA201512309013

- Difficulty date: December 7, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279055202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT EMER EXIT DOOR SEGMENT, FRAME CRACKED AT BEAM 4.  REPLACED SEGMENT FRAME IAW SRM 51-72-11.
